# SDR USAA050502

- Difficulty date: April 13, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vertical Stab
- Part time: 39,307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CHAFED 1 INCH BY 1 INCH, UNDER LE OF DORSAL FIN.  INSTALLED DOUBLER IAW EA 96445.  (M)
